<< . .

( 24)

. . >>

taken from a ¬xed set, Acta Sci. Math. Hungar., 21 (1960), 111“124.

[73] L. Cerlienco, M. Mignotte, and F. Piras, Suites r´currentes lin´aires, L™ Enseign. Math.,
e e
33 (1987), 67“108.

[74] Ch. A. Charalambides and A. Kyriakoussis, An asymptotic formula for the exponential
polynomials and a central limit theorem for their coe¬cients, Discrete Math., 54 (1985),
pp. 259“270.

[75] L. H. Y. Chen, Poisson approximation for dependent trials, Ann. Prob. 3 (1975) 534“545.

[76] F. R. K. Chung, R. L. Graham, J. A. Morrison, and A. M. Odlyzko, Pebbling a chess-
board, Am. Math. Monthly, to appear.

[77] K. J. Compton, A logical approach to asymptotic combinatorics. I. First order properties,
Advances in Math., 65 (1987), pp. 65“96.

[78] K. J. Compton, 0“1 laws in logic and combinatorics, in Proceedings NATO Advanced
Study Institute on Algorithms and Order, I. Rival, ed., Reidel, Dordrecht, 1988, pp. 353“

[79] K. J. Compton, A logical approach to asymptotic combinatorics. II. Monadic second“
order properties, J. Comb. Theory, Series A, 50 (1989), pp. 110“131.

[80] L. Comtet, Birecouvrements et birevˆtements d™un ensemble ¬ni, Studia Sci. Math. Hun-
gar. 3 (1968), 137“152.

[81] L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, 1974.

[82] C. N. Cooper and R. E. Kennedy, A partial asymptotic formul for the Niven numbers,
Fibonacci Quarterly, 26 (1988), pp. 163“168.

[83] J. Coquet, A summation formula related to binary digits, Inventiones math., 73 (1983),
pp. 107“115.

[84] R. Courant and D. Hilbert, Methods of Mathematical Physics, Interscience, 1953 (vol. 1)
and 1962 (vol. 2).

[85] T. W. Cusick, Recurrences for sums of powers of binomial coe¬cients, J. Comb. Theory,
Series A, 52 (1989), pp. 77“83.

[86] H. E. Daniels, Saddlepoint approximations in statistics, Annals Math. Statistics, 25
(1954), pp. 631“650.

[87] G. Darboux, M´moire sur l™approximation des fonctions de tr`s-grands nombres, et sur
e e
une classe ´tendue de d´veloppements en s´rie, J. Math. Pures Appl., 4 (1878), 5“56,
e e e

[88] F. N. David and D. E. Barton, Combinatorial Chance, Gri¬n, 1962.

[89] B. Davies, Integral Transforms and Their Applications, Springer, 1978.

[90] J. Denef and L. Lipshitz, Algebraic power series and diagonals, J. Number Theory, 26
(1987), pp. 46“67.

[91] R. L. Devaney, An Introduction to Chaotic Dynamical Systems, 2nd ed., Addison-Wesley,

[92] L. Devroye, A note on the expected height of binary search trees, J. ACM, 33 (1986),
pp. 489“498.

[93] L. Devroye, Branching processes in the analysis of the heights of trees, Acta Informatica,
24 (1987), pp. 277“298.

[94] P. Diaconis and D. Freedman, Finite exchangeable sequences, Ann. Probab. 8 (1980),

[95] G. Doetsch, Handbuch der Laplace Transformation, Birkh¨user, Basel, 1955.

[96] M. Drmota, Asymptotic distributions and a multivariate Darboux method in enumera-
tion problems, J. Comb. Theory A, to appear.

[97] R. Durrett, Probability: Theory and Examples, Wadsworth and Brooks/Cole, 1991.

[98] G. P. Egorychev, The solution of van der Waerden™s problem for permanents, Adv. Math.,
42 (1981), 299“305.

[99] G. P. Egorychev, Integral Representation and the Computation of Combinatorial Sums,
Amer. Math. Soc. 1984.

[100] A. Erd´lyi, Asymptotic Expansions, Dover reprint, 1956.

[101] A. Erd´lyi, General asymptotic expansions of Laplace integrals, Arch. Rational Mech.
Anal., 7 (1961), pp. 1“20.

[102] A. Erd´lyi and M. Wyman, The asymptotic evaluation of certain integrals, Arch. Rational
Mech. Anal., 14 (1963), pp. 217“260.

[103] P. Erd¨s, On some asymptotic formulas in the theory of ˜Factorisatio numerorum™, Annals
Math., 42 (1941), 989“993. (Corrections: 44 (1943), 647“651.)

[104] P. Erd¨s, A. Hildebrand, A. Odlyzko, P. Pudaite, and B. Reznick, The asymptotic be-
havior of a family of sequences, Paci¬c J. Math., 126 (1987), pp. 227“241.

[105] P. Erd¨s and J. Lehner, The distribution of the number of summands in the partitions
of a positive integer, Duke Math. J., 8 (1941), 335“345.

[106] P. Erd¨s and J. H. Loxton, Some problems in partitio numerorum, J. Austral. Math.
Soc. (Ser. A) 27 (1979), 319“331.

[107] P. Erd¨s and B. Richmond, Concerning periodicity in the asymptotic behavior of parti-
tion functions, J. Austral. Math. Soc. A 21 (1976), 447“456.

[108] P. Erd¨s and J. Spencer, Probabilistic Methods in Combinatorics, Academic Press and
Akad´miai Kiado, New York, 1974.

[109] P. Erd¨s and P. Tur´n, On some problems of a statistical group“theory, I“IV; I: Z.
o a
Wahrscheinlichkeitstheorie u. verw. Gebiete, 4 (1965), pp. 175“186; II“IV: Acta Math.
Acad. Sci. Hungar., 18 (1967), pp. 151“163 and 309“320, 19 (1968), pp. 413“435.

[110] M. A. Evgrafov, Asymptotic Estimates and Entire Functions, Gordon and Breach, New
York, 1961.

[111] M. A. Evgrafov, Analytic Functions, Dover, New York, 1966.

[112] M. A. Evgrafov, Series and integral representations, pp. 1“81 in Analysis I, R. V. Gamkre-
lidze, ed., Springer 1989.

[113] D. I. Falikman, Proof of the van der Waerden conjecture on the permanent of a doubly
stochastic matrix, Mat. Zametki 29 (1981), 931“938. (In Russian.)

[114] M. V. Fedoryuk, Asymptotics: Integrals and Series, Nauka, Moscow 1987. (In Russian.)

[115] M. V. Fedoryuk, Asymptotic methods in analysis, pp. 83“191 in Analysis I, R. V.
Gamkrelidze, ed., Springer 1989.

[116] M. V. Fedoryuk, Integral transforms, pp. 193“232 in Analysis I, R. V. Gamkrelidze, ed.,
Springer 1989.

[117] W. Feller, An Introduction to Probability Theory, vol. I, 3rd ed., vol. II, 2nd ed., John
Wiley, New York, 1968, 1971.

[118] J. L. Fields, A uniform treatment of Darboux™s method, Arch. Rational Mech. Anal., 27
(1968), pp. 289“305.

[119] P. C. Fishburn and A. M. Odlyzko, Unique subjective probability on ¬nite sets, J. Ra-
manujan Math. Soc., 4 (1989), pp. 1“23.

[120] P. C. Fishburn, A. M. Odlyzko, and F. S. Roberts, Two“sided generalized Fibonacci
sequences, Fibonacci Quart., 27 (1989), pp. 352“361.

[121] P. Flajolet, Analyse d™algorithmes de manipulation de ¬chiers, Institut de Recherche en
Informatique et en Automatique, No. 321, 1978.

[122] P. Flajolet, Combinatorial aspects of continued fractions, Discrete Math., 32 (1980),
pp. 125“161.

[123] P. Flajolet, Mathematical methods in the analysis of algorithms and data structures,
Trends in Theoretical Computer Science, pp. 225“304, Egon B¨rger, ed., Computer Sci-
ence Press, 1988.

[124] P. Flajolet, Analytic analysis of algorithms, Proc. ICALP ™92, Springer Lecture Notes in
Computer Science, 1992, to be published.

[125] P. Flajolet and J. Fran¸on, Elliptic functions, continued fractions and doubled permuta-
tions, European J. Combinatorics, 10 (1989), pp. 235“241.

[126] P. Flajolet, Z. Gao, A. M. Odlyzko, and B. Richmond, The height of binary trees and
other simple trees, Combinatorics, Probability, and Computing (1993), to appear.

[127] P. Flajolet, G. Gonnet, C. Puech, and J. M. Robson, The analysis of multidimensional
searching in quad-trees, pp. 100“109 in Proc. 2nd ACM-SIAM Symp. Discrete Algo-
rithms, SIAM, 1991.

[128] P. Flajolet, G. Gonnet, C. Puech, and J. M. Robson, Analytic variations on quadtrees,
Algorithmica, to appear.

[129] P. Flajolet, P. Grabner, P. Kirschenhofer, H. Prodinger, and R. F. Tichy, Mellin trans-
forms and asymptotics: digital sums, Theoretical Comp. Sci., to appear.

[130] P. Flajolet, P. Kirschenhofer, and R. Tichy, Deviations from normality in random strings,
Probability Theory and Related Fields, 80 (1988), 139“150.

[131] P. Flajolet and T. La¬orgue, Search costs in quadtrees and singularity perturbation
asymptotics, to be published.

[132] P. Flajolet and A. M. Odlyzko, The average height of binary trees and other simple trees,
J. Comput. System Sci., 25 (1982), pp. 171“213.

[133] P. Flajolet and A. M. Odlyzko, Limit distributions for coe¬cients of iterates of polyno-
mials with application to combinatorial enumeration, Math. Proc. Cambridge Phil. Soc.,
96 (1984), pp. 237“253.

[134] P. Flajolet and A. M. Odlyzko, Random mapping statistics, in Advances in Cryptology:
Proceedings of Eurocrypt ™89, J“J. Quisquater, ed., Springer Lecture Notes in Computer
Science, 434 (1990), pp. 329“354.

[135] P. Flajolet and A. M. Odlyzko, Singularity analysis of generating function, SIAM J.
Discrete Math., 3 (1990), pp. 216“240.

[136] P. Flajolet, J.“C. Raoult, and J. Vuillemin, The number of registers required to evaluate
arithmetic expressions, Theoretical Computer Science, 9 (1979), pp. 99“125.

[137] P. Flajolet, M. R´gnier, and R. Sedgewick, Some uses of the Mellin integral transform
in the analysis of algorithms, in Combinatorial Algorithms on Words, A. Apostolico and
Z. Galil, eds., Springer, 1985, pp. 241“254.

[138] P. Flajolet and B. Richmond, Generalized digital trees and their di¬erence-di¬erential
equations, Random Structures Algor. 3 (1992), 305“320.

[139] P. Flajolet, B. Salvy, and P. Zimmermann, Automatic average“case analysis of algo-
rithms, Theoretical Computer Science, 79 (1991), 37“109.

[140] P. Flajolet and R. Schott, Non“overlapping partitions, continued fractions, Bessel func-
tions and a divergent series, European J. Combinatorics, 11 (1990).

[141] P. Flajolet and R. Sedgewick, Digital search trees revisited, SIAM J. Comput., 15 (1986),

[142] P. Flajolet and M. Soria, Gaussian limiting distributions for the number of components
in combinatorial structures, J. Combinatorial Theory, Series A, 53 (1990), pp. 165“182.

[143] P. Flajolet and M. Soria, General combinatorial schemes with Gaussian limit distribu-
tions and exponential tails, Discrete Math. 114 (1993), 159“180.

[144] L. Flatto, The longer queue model, Prob. in Eng. Inform. Sci., 3 (1989), 537“559.

[145] L. Flatto and S. Hahn, Two parallel queues created by arrivals with two demands. I.
SIAM J. Appl. Math., 44 (1984), 1041“1053.

[146] G. W. Ford and G. E. Uhlenbeck, Combinatorial problems in the theory of graphs I, II,
III, and IV, Proc. Nat. Acad. Sci. U.S.A., 42 (1956), pp. 122“128, 203“208, 529“535 and
43 (1957), pp. 163“167. (Part II with R. Z. Norman.)

[147] M. L. Fredman and D. E. Knuth, Recurrence relations based on minimization, J. Math.
Anal. Appl., 48 (1974), 534“559.

[148] S. Friedland, A lower bound for the permanent of a doubly stochastic matrix, Ann. Math.
(2) 110 (1979), 167“176.

[149] A. Frieze, On the length of the longest monotone subsequence in a random permutation,
Ann. Appl. Prob., 1 (1991), 301“305.

[150] B. Fristedt, The structure of random partitions of large integers, Trans. Amer. Math.
Soc., 337 (1993), 703“735.

[151] H. Furstenberg, Algebraic function ¬elds over ¬nite ¬elds, J. Algebra, 7 (1967), pp. 271“

[152] J. Galambos, Bonferroni inequalities, Annal. Prob., 5 (1977), 577“581.

[153] J. Galambos and Y. Xu, Some optimal bivariate Bonferroni-type bounds, Proc. Amer.
Math. Soc. 117 (1993), 523“528.

[154] T. H. Ganelius, Tauberian Remainder Theorems, Lecture Notes in Math. #232, Springer,

[155] Z. Gao and L. B. Richmond, Central and local limit theorems applied to asymptotic
enumeration. IV: Multivariate generating functions, J. Appl. Comp. Analysis, 41 (1992),

[156] D. Gardy, M´thodes de col et lois limites en analyse combinatoire, Theoretical Computer
Science, 94 (1992), 261“280.

[157] D. Gardy, Some results on the asymptotic behavior of coe¬cients of large powers of
functions, to be published.

[158] D. Gardy and P. Sol´, Saddle point techniques in asymptotic coding theory, pp. 75“81
in Algebraic Coding, Proc. 1st French-Soviet Workshop, 1991, G. Cohen, S. Litsyn, A.
Lobstein, and G. Z´mor, eds., Lecture Notes in Computer Science #573, Springer, 1992.

[159] A. M. Garsia and S. A. Joni, A new expansion for umbral operators and power series
inversion, Proc. Amer. Math. Soc., 64 (1977), 179“185.

[160] I. M. Gessel, Counting Latin rectangles, Bull. Amer. Math. Soc., 16 (1987), 79-82.

[161] I. M. Gessel, Symmetric functions and P -recursiveness, J. Comb. Theory (A) 53 (1990),

[162] S. Getu, L. W. Shapiro, W.-J. Woan, and L. C. Woodson, How to guess a generating
function, SIAM J. Discrete Math., 5 (1992), 497“499.

[163] C. D. Godsil and B. D. McKay, Asymptotic enumeration of Latin rectangles, J. Comb.
Theory, Series B, 48 (1990), pp. 19“44.

[164] W. M. Y. Goh and E. Schmutz, The expected order of a random permutation, to be

[165] W. M. Y. Goh and E. Schmutz, A central limit theorem on GL n (Fq ), to be published.

[166] W. M. Y. Goh and E. Schmutz, Distribution of the number of distinct parts in a random
partition, to be published.

[167] V. L. Goncharov, From the domain of combinatorial analysis, Izv. Akad. Nauk SSSR Ser.
Math., 8, no. 1 (1944), 3“48. (In Russian. English translation in Transl. Amer. Math.
Soc., 19 (1962), 1“46.)

[168] G. H. Gonnet and R. Baeza-Yates, Handbook of Algorithms and Data Structures, 2nd
ed., Addison-Wesley, 1991.

[169] I. J. Good, Generalizations to several variables of Lagrange™s expansion, with applications
to stochastic processes, Proc. Cambridge Phil. Soc., 56 (1960), 367“380.

[170] B. Gordon and L. Houten, Notes on plane partitions. III, Duke Math. J., 26 (1969),

[171] R. W. Gosper, Jr., Decision procedure for inde¬nite hypergeometric summation, Proc.
Nat. Acad. Sci. USA 75 (1978), 40“42.

[172] H. W. Gould, Combinatorial Identities, 1972 (private printing).

[173] I. Goulden and D. Jackson, Combinatorial Enumeration, John Wiley, New York, 1983.

[174] I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series and Products, Academic
Press, 1965.

[175] R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics, Addison Wesley,

[176] A. G. Greenberg, B. D. Lubachevsky, and A. M. Odlyzko, Simple, e¬cient asynchronous
parallel algorithms for maximization, ACM Trans. Programming Languages and Systems
(1988), pp. 313“337.

[177] D. H. Greene and D. E. Knuth, Mathematics for the Analysis of Algorithms, 2nd ed.,
Birkh¨user, Boston, 1982.

[178] J. R. Griggs, P. Hanlon, A. M. Odlyzko, and M. S. Waterman, On the number of align-
ments of k sequences, Graphs and Combinatorics, 6 (1990), pp. 133“146.

[179] E. Grosswald, Generalization of a formula of Hayman and its application to the study of
Riemann™s zeta function, Illinois J. Math., 10 (1966), pp. 9“23. Correction in 13 (1969),
pp. 276“280.

[180] L. J. Guibas and A. M. Odlyzko, Maximal pre¬x“synchronized codes, SIAM J. Appl.
Math., 35 (1978), pp. 401“418.

[181] L. J. Guibas and A. M. Odlyzko, Long repetitive patterns in random sequences, Z.
Wahrscheinlichkeitstheorie u. verwandte Geb., 53 (1980), pp. 241“262.

[182] L. J. Guibas and A. M. Odlyzko, String overlaps, pattern matching, and nontransitive
games, J. Comb. Theory A, 30 (1981), pp. 183“208.

[183] W. J. Gutjahr, The variance of level numbers in certain families of trees, Random Struc-
tures Alg. 3 (1992), 361“374.

[184] J. H. Halton, The properties of random trees, Information Sciences 47 (1989), 95“133.

[185] R. A. Handelsman and J. S. Lew, Asymptotic expansion of Laplace transforms near the
origin, SIAM J. Math. Analysis, 1 (1970).

[186] E. R. Hansen, A Table of Series and Products, Prentice-Hall, 1975.

[187] J. Hansen, Order statistics for decomposable combinatorial structures, Rand. Struct.
Alg., to appear.

[188] F. Harary and E. M. Palmer, Graphical Enumeration, Academic Press, 1973.

[189] F. Harary, R. W. Robinson, and A. J. Schwenk, Twenty“step algorithm for determining
the asymptotic number of trees of various species, J. Austral. Math. Soc. (Series A), 20
(1975), pp. 483“503.

[190] G. H. Hardy, Divergent Series, Oxford University Press, London, 1949.

[191] G. H. Hardy and J. E. Littlewood, Tauberian theorems concerning power series and
Dirichlet™s series whose coe¬cients are positive, Proc. London Math. Soc. (2) 13 (1914),
174-191. Reprinted in Collected Papers of G. H. Hardy, vol. 6, pp. 510“527.

[192] G. H. Hardy and J. E. Littlewood, Some theorems concerning Dirichlet™s series, Mes-
senger Math., 43 (1914), 134-147. Reprinted in Collected Papers of G. H. Hardy, vol. 6,
pp. 542“555.

<< . .

( 24)

. . >>

Copyright Design by: Sunlight webdesign